MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3b, a4, a5 and a6: unknown, information not provided.Section d4: model number: unknown, information not provided.Section d4: catalog number: unknown, information not provided.Section d4: serial number: unknown, information not provided.Section d4: expiration date: unknown, as serial number was not provided.Section d4: unique device identifier (udi #): unknown, as serial number was not provided.Section d6a: if implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Section d6b: if explanted, give date: not applicable, as lens was removed/ replaced in the initial surgery.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that surgeon found lens broken during the injection, resulting in that the surgery couldn't be performed.The surgeon immediately replaced with other lenses.The surgery went smoothly.No further information available.
 
Event or Problem Description
It was reported that surgeon found lens broken during the injection, resulting in that the surgery couldn't be performed.The surgeon immediately replaced with other lenses.The surgery went smoothly.Additional information provided the model and serial number of the lens.No further information available.
 
Additional Manufacturer Narrative
Additional information received provided the model and serial number of the lens.The following sections have been updated accordingly: section d4: model number: zcb00.Section d4: catalog number: zcb0000230.Section d4: serial number: (b)(6).Section d4: expiration date: dec 19, 2028.Section d4: unique device identifier (udi #): (b)(4).Section d9: device available for evaluation: no.Section d9: returned to manufacturer on: no.Section h3: device evaluated by manufacturer: no.Product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Hra (health risk assessment) and human risk factor documents were reviewed for the complaint issue reported.The results of this hra and human risk factors review do not confirm that the complaint issues occurred during manufacturing; therefore, no further escalations are required.Based on the complaint investigation results, the product was released within specifications.The complaint issue reported could not be confirmed and no product deficiency or product malfunction could be identified.Section h4: device manufacture date: dec 19, 2024.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22378208
Report Number3012236936-2025-000181
Device Sequence Number12768772
Product Code HQL
UDI-Device Identifier05050474531772
UDI-Public(01)05050474531772(17)281219
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown